About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 105496, 9 pages
http://dx.doi.org/10.1155/2012/105496
Research Article

On the Behavior of a System of Rational Difference Equations =

1School of Mathematics, North China University of Water Resources and Electric Power, Zhengzhou 450045, China
2School of Economics and Finance, Xi'an Jiaotong University, Xi'an 710061, China

Received 28 June 2012; Accepted 24 August 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 Liu Keying et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are concerned with a three-dimensional system of rational difference equations with nonzero initial values. We present solutions of the system in an explicit way and obtain the asymptotical behavior of solutions.